# SDR SWIA202161796

- Difficulty date: October 13, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- Aircraft time: 40,285 hours, 39,382 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R&R RH WING TRAILING EDGE AILERON BUSHINGS DUE TO FAILED BACKLASH   ( FILED - CLOSED)   R&R RH WING TRAILING EDGE AILERON BUSHINGS IN REFERENCE TO AMM 20-26-00. REF 23628362 FOR COMPLETION OF TASK CARD 27-900-1003-SKY.
